Ra HS, Shin SJ, Kim JH, Lim H, Cho BC, Roh MR. The impact of dermatological toxicities of anti-cancer therapy on the dermatological quality of life of cancer patients. J Eur Acad Dermatol Venereol 2013; 27(1): e53-9.
Rosen AC, Case EC, Dusza SW, et al. Impact of dermatologic adverse events on quality of life in 283 cancer patients: A questionnaire study in a dermatology referral clinic. Am J Clin Dermatol 2013; 14(4): 327-33.
Thaler J, Karthaus M, Mineur L, et al. Skin toxicity and quality of life in patients with metastatic colorectal cancer during first-line panitumumab plus FOLFIRI treatment in a single-arm phase II study. BMC Cancer 2012; 12: 438.
Douillard JY, Oliner KS, Siena S, et al. Panitumumab-FOLFOX4 treatment and RAS mutations in colorectal cancer. N Engl J Med 2013; 369(11): 1023-34.
Schwartzberg LS, Rivera F, Karthaus M, et al. PEAK: A randomized, multicenter phase II study of panitumumab plus modified fluorouracil, leucovorin, and oxaliplatin (mFOLFOX6) or bevacizumab plus mFOLFOX6 in patients with previously untreated, unresectable, wild-type KRAS exon 2 metastatic colorectal cancer. J Clin Oncol 2014; 32(21): 2240-7.
Li T, Perez-Soler R. Skin toxicities associated with epidermal growth factor receptor inhibitors. Target Oncol 2009; 4(2): 107-19.
Tan EH, Chan A. Evidence-based treatment options for the management of skin toxicities associated with epidermal growth factor receptor inhibitors. Ann Pharmacother 2009; 43(10): 1658-66.
Perez-Soler R, Chachoua A, Hammond LA, et al. Determinants of tumor response and survival with erlotinib in patients with non-small-cell lung cancer. J Clin Oncol 2004; 22: 3238-47.
Naranjo CA, Busto U, Sellers EM, et al. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther 1981; 30(2): 239-45.
Mumoli L, Gambardella A, Labate A, et al. Rosacea-like facial rash related to metformin administration in a young woman. BMC Pharmacol Toxicol 2014; 15: 3.
Succurro E, Ruffo M, De Sarro G, Gallelli L, Arturi F. Bilateral lower limbs edema with “wooden” character induced by insulin glargine treatment. Acta Diabetol 2015; 52(4): 809-11.
Misago N, Inoue T, Narisawa Y. Delayed reaction after an octopus bite showing a giant cell-rich granulomatous dermatitis/panniculitis. J Cutan Pathol 2008; 35(11): 1068-72.
Vasapollo P, Cione E, Luciani F, Gallelli L. Generalized intense pruritus during Canagliflozin treatment: Is it an adverse drug reaction? Curr Drug Saf 2018; 13(1): 38-40.
Gallelli L, Ferraro M, Mauro GF, De Sarro G. Generalized exfoliative dermatitis induced by interferon alfa. Ann Pharmacother 2004; 38(12): 2173-4.
Bergman H, Walton T, Del Bel R, et al. Managing skin toxicities related to panitumumab. J Am Acad Dermatol 2014; 71(4): 754-9.
Holcmann M, Sibilia M. Mechanisms underlying skin disorders induced by EGFR inhibitors. Mol Cell Oncol 2015; 2(4): e1004969.
Reck M, Gutzmer R. Management of the cutaneous side effects of therapeutic epidermal growth factor receptor inhibition. Onkologie 2010; 33(8-9): 470-9.
Liu Y, Jiang X, Gu Y, Chen Y. Preventive effect of Diallyl Trisulfide on cutaneous toxicities induced by EGFR inhibitor. Int Immunopharmacol 2019; 69: 79-87.
Gallelli L, Ferreri G, Colosimo M, et al. Retrospective analysis of adverse drug reactions to bronchodilators observed in two pulmonary divisions of Catanzaro, Italy. Pharm Res 2003; 47: 493-9.
Gallelli L, Siniscalchi A, Palleria C, et al. Adverse Drug Reactions Related to drug administration in hospitalized patients. Curr Drug Saf 2017; 12(3): 171-7.
Caroleo B, Staltari O, Gallelli L, Perticone F. Reactivation of
chronic hepatitis B during treatment with tenofovir disoproxil
fumarate: Drug interactions or low adherence? BMJ Case Reports 2015; 2015.
Gallelli L, Staltari O, Palleria C, De Sarro G, Ferraro M. Hepatotoxicity induced by methimazole in a previously health patient. Curr Drug Saf 2009; 4: 204-6.
Lacouture ME, Anadkat MJ, Bensadoun RJ, et al. Clinical practice guidelines for the prevention and treatment of EGFR inhibitor-associated dermatologic toxicities. Support Care Cancer 2011; 19(8): 1079-95.
Balagula Y, Garbe C, Myskowski PL, et al. Clinical presentation and management of dermatological toxicities of epidermal growth factor receptor inhibitors. Int J Dermatol 2011; 50(2): 129-46.
Perez-Soler R, Delord JP, Halpern A, et al. HER1/EGFR inhibitor-associated rash: Future directions for management and investigation outcomes from the HER1/EGFR inhibitor rash management forum. Oncologist 2005; 10: 345-56.
Arbitrio M, Di Martino MT, Barbieri V, et al. Identification of polymorphic variants associated with erlotinib-related skin toxicity in advanced non-small cell lung cancer patients by DMET microarray analysis. Cancer Chemother Pharmacol 2016; 77: 205-9.